# SDR CA190318016

- Difficulty date: March 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 406016100119
- Condition: Cracked
- Location: Tail Rotor
- Part time: 16 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS REPORTED TO BELL:NEW AIRCRAFT FOUND A SUSPECTED CRACK ON TAIL ROTOR BLADE SURFACE.  ACTIONS AND RESOLUTIONS  REMOVED PAINT ON SUSPECTED BLADE AREA AND DID FURTHER MORE INSPECTION. LENGTH OF CRACK 0.274 IN.
